# SDR DALA1110539882

- Difficulty date: February 11, 2011
- Submitted: February 14, 2011
- Operation: Air carrier
- Aircraft: N670MC
- Make and model: Doug DC-9-51
- Aircraft serial: 47659
- Aircraft time: 67,893 hours, 65,377 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN DAMAGED AT BS 210 AND L-14R.  ACCOMPLISH SECTION II PERMANENT REPAIR NTE 11FEB12.  ASSOCIATED ER/A 13-489878 ADDED FOR AC 0882.
